MAUDE Adverse Event Report: ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device was found to have reached its elective replacement indicator (eri) prematurely.Premature battery depletion was suspected.The device was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The field complaint of suspected premature battery depletion was not confirmed.A longevity calculation was performed based on the programmed settings and usage data.The calculation showed the battery depletion was normal.However, it was found that the longevity estimate given to the field by the programmer was incorrect.The device was at its elective replacement indicator (eri) when received.Testing was performed on the icd and the device was found to be normal; telemetry, pacing, sensing, impedance, high voltage output, high voltage shock, and patient notifier were tested on the bench.No anomaly was detected.The root cause for the inconsistent remaining longevity estimate near eri could not be conclusively determined.

Brand Name
PROMOTE PLUS CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8462406
Report Number2938836-2019-02249
Device Sequence Number14184547
Product Code NIK
UDI-Device Identifier05414734503693
UDI-Public05414734503693
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model NumberCD3211-36
Device Lot Number4166102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;